# SDR UPS01235924

- Difficulty date: May 1, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSE SKIN BS 1010, S-28R HAS BULGE AT RIVET.  CORROSION FOUND BEYOND LIMITS.  REMOVED CORROSION IAW SRM 53-30-3, CUT OUT AREA AND INSTALLED DOUBLER IAW SRM 53-30-3.
